# SDR 04FDEA02079

- Difficulty date: July 14, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 65,410 hours, 20,388 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: AUB70153
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5450-79556 NACELLES / PYLONS NR 3 ENGINE PYLON WEB DAMAGE.  COMPLIED WITH EA 8-5450-79556 NACELLES / PYLONS NR 3 ENGINE PYLON WEB DAMAGE.
